RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2009, Volume 6, Pages 182–190 (Mi semr61)  

This article is cited in 11 scientific papers (total in 11 papers)

Research papers

A jump inversion theorem for the semilattices of $\Sigma$-degrees

A. I. Stukachev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: For the semilattices of $\Sigma$-degrees of structures, we prove an analogue of the jump inversion theorem. As a corollary, we get similar result for the semilattices of degrees of of presentability of countable structures.

Keywords: computability, computable structures, admissible sets.

Full text: PDF file (784 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2010, 20:1, 68–74

Bibliographic databases:

UDC: 510.5
MSC: 03D45
Received December 10, 2008, published July 15, 2009

Citation: A. I. Stukachev, “A jump inversion theorem for the semilattices of $\Sigma$-degrees”, Sib. Èlektron. Mat. Izv., 6 (2009), 182–190; Siberian Advances in Mathematics, 20:1 (2010), 68–74

Citation in format AMSBIB
\Bibitem{Stu09}
\by A.~I.~Stukachev
\paper A~jump inversion theorem for the semilattices of $\Sigma$-degrees
\jour Sib. \`Elektron. Mat. Izv.
\yr 2009
\vol 6
\pages 182--190
\mathnet{http://mi.mathnet.ru/semr61}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586684}
\transl
\jour Siberian Advances in Mathematics
\yr 2010
\vol 20
\issue 1
\pages 68--74
\crossref{https://doi.org/10.3103/S1055134410010037}


Linking options:
  • http://mi.mathnet.ru/eng/semr61
  • http://mi.mathnet.ru/eng/semr/v6/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Puzarenko, “Fixed points for the jump operator”, Algebra and Logic, 50:5 (2011), 418–438  mathnet  crossref  mathscinet  zmath  isi
    2. Montalban A., “Rice Sequences of Relations”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 370:1971, SI (2012), 3464–3487  crossref  mathscinet  mathscinet  zmath  adsnasa  isi
    3. Soskov I.N., “Effective Properties of Marker's Extensions”, J. Logic Comput., 23:6, SI (2013), 1335–1367  crossref  mathscinet  zmath  isi  elib
    4. Montalban A., “A Fixed Point for the Jump Operator on Structures”, J. Symb. Log., 78:2 (2013), 425–438  crossref  mathscinet  zmath  isi  elib
    5. A. I. Stukachev, “O kvaziregulyarnykh strukturakh vychislimykh signatur”, Sib. elektron. matem. izv., 11 (2014), 444–450  mathnet
    6. A. I. Stukachev, “Properties of $s\Sigma$-reducibility”, Algebra and Logic, 53:5 (2014), 405–417  mathnet  crossref  mathscinet  isi
    7. A. I. Stukachev, “Generalized hyperarithmetical computability over structures”, Algebra and Logic, 55:6 (2017), 507–526  mathnet  crossref  crossref  isi
    8. A. I. Stukachev, “Processes and structures on approximation spaces”, Algebra and Logic, 56:1 (2017), 63–74  mathnet  crossref  crossref  mathscinet  isi
    9. Faizrahmanov M., Kalimullin I., Montalban A., Puzarenko V., “The Least SIGMA-Jump Inversion Theorem For N-Families”, J. Univers. Comput. Sci., 23:6 (2017), 529–538  mathscinet  isi
    10. Soskova A.A., Soskova M.I., “Enumeration Reducibility and Computable Structure Theory”, Computability and Complexity: Essays Dedicated to Rodney G. Downey on the Occasion of His 60Th Birthday, Lecture Notes in Computer Science, 10010, eds. Day A., Fellows M., Greenberg N., Khoussainov B., Melnikov A., Rosamond F., Springer International Publishing Ag, 2017, 271–301  crossref  mathscinet  zmath  isi  scopus
    11. I. Sh. Kalimullin, A. Kach, A. Montalbán, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Jump inversions of algebraic structures and the $\Sigma$-definability”, Algebra and Logic, 57:2 (2018), 161–165  mathnet  crossref  crossref  isi
  • Number of views:
    This page:183
    Full text:39
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020